Is anyone having problems with vertigo?
Yes. Chronic inflammation in the inner ear. The tiny bones and ligaments inside the ear can actually get inflamed. Wicked, huh?
YES...I was diagnosed with AS the end of August and have been having many symptoms. The vertigo started a couple weeks ago and I saw my PCP who said I have vertigo but wasn't sure if it was related to my disease or not. I am glad I am not alone with this side effect. I feel like I am getting hammered with several different bad issues. My dr put me on meclizine when the vertigo comes on. I actually just took one now because I can feel the dizziness and nausea coming on. No fun! Praying for you and everyone else dealing with AS. This illness is so confusing at times and can really bring you down. Stay positive and know we are all here to support each other. I am so glad I found this site. God Bless
Yes i myself had it all of last month and some of this i dont know if its related to the hydrocortazone shot i had or its a coincidence.but interesting to know of YET ANOTHER new sie affect of A.S
Yes! I just went to our Urgent Care in town this morning, been suffering with it since Wed. I put off my Enbrel shot, cause I thought maybe it was the flu. But all the other flu-ish systems are gone and I am left feeling dizzy as heck. I will mention it to my regular Dr and Rheumy when I see them next - everything check out ok though - ears fine, etc. Hope your feeling better!
I haven't had vertigo in a while, but it was really bad for a year, and looking back I realize I had to be having a lot of inflammation in my ears. My primary doctor once gave me an anti-inflammatory shot to simmer down my ears, and that made a world of difference. I was undiagnosed for AS back then, but having AS symptoms.
I had really bad migraines and Vertigo for about 8 months, before I was diagnosed. I went to a Ear Nose & Throat doctor, they did some tests and scheduled me for a procedure. The procedure that tests for vertigo actually treats it. I highly suggest you go to an ENT as soon as possible! Was gone after that... I just have dizziness from my current meds.. And very rarely an episode of vertigo. <3 Hope you can see a specialist soon & feel better!!
I have problems with it occasionally-not sure what causes it. When it happens, my husband does a technique called the Epley Manuever (which is very easy and only takes a couple of minutes) and it goes away. It comes back again in several months, but this sure helps at the time. Won't work for everybody, but it is sure worth a try. Google "Epley Manuever" for instructions. Good luck!